\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Complete recuperation after the blow up time for semilinear problems

Abstract / Introduction Related Papers Cited by
  • We consider explosive solutions $y^{0}(t)$, $t\in \lbrack 0,T_{y^{0}}),$ of some ordinary differential equations \begin{equation*} P(T_{y^{0}}): \begin{array}{lc} \frac{dy}{dt}(t)=f(y(t)),y(0)=y_{0}, & \end{array} \end{equation*} where $f:$ $\mathbb{R}^{d}\rightarrow \mathbb{R}^{d}$ is a locally Lipschitz superlinear function and $d\geq 1$. In this work we analyze the following question of controlability: given $\epsilon >0$, a continuous deformation $y(t)$ de $y^{0}(t)$, built as a solution of the perturbed control problem obtained by replacing $f(y(t))$ by $f(y(t))+u(t),$ for a suitable control $u$, such that $y(t)=y^{0}(t)$ for any $t\in \lbrack 0,T_{y^{0}}-\epsilon ]$ and such that $y(t)$ also blows up in $t=T_{y_{0}}$ but in such a way that $y(t)$ could be extended beyond $T_{y_{0}}$ as a function $y\in L_{loc}^{1}(0,+\infty :\mathbb{R}^{d})$?
    Mathematics Subject Classification: Primary: 35R10, 35R35; Secondary: 35K20.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    R. A. Adams, Sobolev Spaces, Academic Press, New York, 1975.

    [2]

    V. M. Alekseev, An estimate for the perturbations of the solutions of ordinary differential equations (Russian), Vestnik Moskov Univ. Ser. I Mat. Meh., 2 (1961), 28-36.

    [3]

    H. Brezis, Operateurs maximaux monotones et semi-groupes de contractions dans les espaces de Hilbert, North-Holland Mathematical Studies, Amsterdam, 1973.

    [4]

    A. Casal, J. I. Díaz, and J. M. Vegas, Blow-up in some ordinary and partial differential equations with time-delay. Dynam. Systems Appl. 18(1) (2009), 29-46.

    [5]

    J. I. Díaz and A. V. Fursikov, A simple proof of the approximate controllability from the interior for nonlinear evolution problems. Applied Mathematics Letters 7(5) (1994), 85-87.

    [6]

    V. Laksmikantham and S. Leela, Differential and Integral Inequalities, Theory and Applications, Vols. I and II, Academic Press, New York, 1969.

    [7]

    S. Mirica, On differentiability with respect to initial data in the theory of differential equations. Rev. Roumaine des Math. Pures Appl., 48(2) (2003),153-171.

  • 加载中
Open Access Under a Creative Commons license
SHARE

Article Metrics

HTML views() PDF downloads(77) Cited by(0)

Access History

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return